# SDR UIEA2021012200101

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,379 hours, 17,031 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 2827
- Condition: Faulted
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BPCU INDICATES "L GCU FAIL" (CODE 340. "L FIELD OFF" LIGHT ILLUMINATED).  REMOVED AND REPLACED L GCU, IAW B767 AMM 24-22-02.  OPERATIONS CHECK GOOD, P/N 734284F S/N 1819.  LEFT GEN POWER SYSTEM OK.  TRANSFERRED TO MDDR 141274, IAW MEL 24-00-01-02 DUE 25 JAN 21.  REMOVED/REPLACED LGCU, IAW B767 AMM 24-22-02.  OPERATIONS CHECK GOOD.  ENGINE RUN PERFORMED.  BCPU LEFT GEN POWER SYSTEM OK.  IDG RECONNECTED, OPERATIONS CHECK GOOD.  LT GEN FIELD LIGHTS IS OUT.  THIS CLEARS DMI 141274, PLACARD REMOVED.
